# SDR SWIA20231250019

- Difficulty date: December 19, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 36,208 hours, 24,735 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO  REAR SPAR AT OUTBOARD FWD FASTENER HOLES COMMON TO LBL36 (2EA FASTENER HOLES) & RBL36 (2EA FASTENER HOLES). MARKED.   (C-CHECK RO 1/24/2024)   PERFORMED REPAIR TO REAR SPAR AT OUTBOARD FWD FASTENER HOLES COMMON TO LBL36 (2EA FASTENER HOLES) & RBL36 (2EA FASTENER HOLES). PER  REO 690-53-41-440 REV -- DATED 2023-12-31. ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY
